# SDR EIAA970160

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 2 Pylon
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D-CHECK INSPECTION, DISCOVERED NR 2 PYLON ACCESS DOOR CUTOUTS HAVE WORN LOWER EDGES AT 462BL, 463CL, 462DL, 463EL AND 463GL.  REPAIRS ACCOMPLISHED IAW RS 54-40-33355 AND BOEING TELEX EVR-HKG-97-0107TE AND EVR-HKG-97-0125RE.  (M)
